Arithmetic properties of automata: regular sequences.

J.H. Loxton; A.J. van der Poorten

Journal für die reine und angewandte Mathematik (1988)

  • Volume: 392, page 57-69
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Loxton, J.H., and Poorten, A.J. van der. "Arithmetic properties of automata: regular sequences.." Journal für die reine und angewandte Mathematik 392 (1988): 57-69. <http://eudml.org/doc/153081>.

@article{Loxton1988,
author = {Loxton, J.H., Poorten, A.J. van der},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {decimal expansion of algebraic irrationals; finite automaton; transcendence; automatic sequences; Mahler's methods; Hartmanis-Stearns problem; algebraic independence},
pages = {57-69},
title = {Arithmetic properties of automata: regular sequences.},
url = {http://eudml.org/doc/153081},
volume = {392},
year = {1988},
}

TY - JOUR
AU - Loxton, J.H.
AU - Poorten, A.J. van der
TI - Arithmetic properties of automata: regular sequences.
JO - Journal für die reine und angewandte Mathematik
PY - 1988
VL - 392
SP - 57
EP - 69
KW - decimal expansion of algebraic irrationals; finite automaton; transcendence; automatic sequences; Mahler's methods; Hartmanis-Stearns problem; algebraic independence
UR - http://eudml.org/doc/153081
ER -

NotesEmbed ?

top

You must be logged in to post comments.